# SDR ASAA2022101240608

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,524 hours, 33,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A530016
- Condition: Corroded
- Location: Bs 727a-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45.5 STA 727A+18 TO STA 887 HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. SURFACE BLENDED CORR FOUND TO BE OUT OF LIMITS FROM STA 727A TO 887 RBL 45.5 REMOVED & REPLACED TRACK WITH NEW IAW B737-700 SRM 51-40-05-0G-0 51-40-02-0G-0.
